# SDR TIPR2020120244181

- Difficulty date: October 15, 2020
- Submitted: December 2, 2020
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N303KH
- Make and model: Boeing 737319
- Aircraft serial: 25606
- Aircraft time: 44,110 hours, 49,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plug
- Condition: Corroded
- Location: Cabin Window
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE MAIN CABIN WINDOW PLUG HAS CORROSION ON THE AFT LOWER CORNER BETWEEN STA 500A AND 500B, REPLACED WINDOW.
